Open Access
1998 On the existence of classical solutions for differential-functional IBVP
Krzysztof A. Topolski
Abstr. Appl. Anal. 3(3-4): 363-375 (1998). DOI: 10.1155/S1085337598000608


We consider the initial-boundary value problem for second order differential-functional equations of parabolic type. Functional dependence in the equation is of the Hale type. By using Leray-Schauder theorem we prove the existence of classical solutions. Our formulation and results cover a large class of parabolic problems both with a deviated argument and integro-differential equations.


Download Citation

Krzysztof A. Topolski. "On the existence of classical solutions for differential-functional IBVP." Abstr. Appl. Anal. 3 (3-4) 363 - 375, 1998.


Published: 1998
First available in Project Euclid: 8 April 2003

MathSciNet: MR1749416
Digital Object Identifier: 10.1155/S1085337598000608

Primary: 35D05 , 35K60
Secondary: 35R10

Keywords: deviated argument , differential-functional equation , parabolic equation

Rights: Copyright © 1998 Hindawi

Vol.3 • No. 3-4 • 1998
Back to Top